# SDR AALA202009229011

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 74,038 hours, 9,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED SHORT TERM STORAGE.  L1 DOOR EMERGENCY LIGHT BATTERY PACK M33424 WILL NOT CHARGE.  REPLACED POWER SUPPLY ASSEMBLY, IAW AMM 33-51-06.  TEST GOOD.
